This paper presents a natural extension to foliated spaces of the following result due to Gromov: the h-principle for open, invariant differential relations is valid on open manifolds. The definition of openness for foliated spaces adopted here involves a certain type of Morse functions. Consequences concerning the problem of existence of regular Poisson structures, the original motivation for this work, are presented.
"A h-principle for open relations invariant under foliated isotopies." J. Symplectic Geom. 1 (2) 369 - 425, June, 2002.